Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online
Ask a Urologist   »  

Have rashes on penis. Is it safe to take fluconazole 200mg?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11951 Questions
I would like for Dr Mazumdar to treat my condition or a local Dr he recommends in the Tampa, Fl area usa. he thinks i have a penis rash caused by candida balantis or a dermograpism. telfast 180mg x 10 days, then 1 dose of fluconazole 200mg on the 11th day to complete the treatment plen. will i need a dr. prescription to get meds.? i think so. tk u. ketoconizole 2%, desonide .05%, lotrimin are all ineffective.
Posted Thu, 6 Dec 2012 in Penis Problems
Answered by Dr. Michelle Gibson James 8 hours later
Hi ,thanks for using healthcare magic again

Unfortunately the medication cannot be prescribed via any of the doctors attached to this website as it is to mainly give advice and direction.
You are right, a prescription will be required for at least the fluconazole, you would not need to see a specialist, your family physician or general practitioner will be able to help you to obtain them.Any doctor can prescribe this once they have seen you.

You may know the telfast as allegra, it is the same medication, it was approved as an over the counter medication in January 2011, so you will be able to obtain this easily.

If you use the medication appropriately, do the other recommended treatments and still have symptoms then it may be best , if possible, to consult an urologist.
The home remedies that are normally suggested are: use of a non perfume soap, use of a mild detergent, soaking the glans in salt water.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor